U.S. doctors online nowAsk doctors free
A 45-year-old member asked:

have you ever heard of these symptoms during labor: vomiting, dizziness, increased heart rate, fast paced breathing?

1 doctor answer1 doctor weighed in
Dr. Luis Villaplana
Internal Medicine 35 years experience
Yea: Typically, we call it being in active labor. If you are a man, think about this: the equivalent for you would be passing a bowling ball out of your anus. Just the thought makes me nauseous. But there's other potential causes for those symptoms, dangerous ones for both mom and baby.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

CA
A 25-year-old member asked:

While pregnant with my first child, I had severe vomiting. How can I avoid starvation and electrolyte disturbances during my second pregnancy?

2 doctor answers6 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Several things: Good news..It probably won't be as bad the next time. Eat small frequent meals. Avoid feeling hungry which can set off the nausea feeling. Ginger, anise, fennel seeds are natural antinausea ingredients so eat those. Don't force yourself to eat things you don't want to. Simple broths and popsicles can help you from getting dehydrated and will give you electolytes.
A 41-year-old member asked:

Should I take low dose aspirin for my gestational hypertension if I don't have a history of heart disease?

2 doctor answers5 doctors weighed in
Dr. Padmavati Garvey
A Verified Doctoranswered
A US doctor answeredLearn more
Questionable benefit: The use of Aspirin in this kind of situation has little to no benefit and has fallen out of favor.
Rexburg, ID
A 47-year-old female asked:

Can pristiq, (desvenlafaxine) Buspar or klonopin affect your heart or kidneys?

2 doctor answers4 doctors weighed in
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 32 years experience
Pristiq (desvenlafaxine): At therapeutic doses, should be safe.
A 37-year-old member asked:

I have been nauseous and extremely tired for the past months, also have severe stabbing pain iny lower right pelvic area ( not pregnant). Been to doctors but keep saying they can't figure out what it is. Also dizzy all the time?

2 doctor answers3 doctors weighed in
Dr. Addagada Rao
General Surgery 56 years experience
Need investigations: Varieties of diseases can cause your symptoms first pelvic exam by your gyn doctor, it could be pelvic inflammatory disease (pid). A misses appendicitis with small pelvic abscess, low blood sugar, uncontrolled diabetes , or hypertension , need simple sonogram to ct scan, endoscopy etc. You need these step by step to find cause and then the cure.
A 38-year-old member asked:

What could cause fatigue, weight loss, anaemia, pelvic pain & dizzyness?

1 doctor answer3 doctors weighed in
Dr. Herbert Duvivier
Hematology and Oncology 33 years experience
Consider tumor.: Weight loss and anemia can contribute to both fatigue and dizzyness. The question is is the anemia related to the pelvic pain. Hypothetically the answer is yes. Tumors of the sigmoid colon, rectum, bladder, uterus ovaries or prostate can cause anemia and the related symptoms although high on the list are colorectal cancers. See your md for possible colonoscopy and/or ct scan of the pelvis.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Nov 14, 2012
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$30 per visit with
membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.